# SDR CALA2014032490691

- Difficulty date: March 24, 2014
- Submitted: March 24, 2014
- Operation: Air carrier
- Aircraft: N569UA
- Make and model: Boeing 757222
- Aircraft serial: 26677
- Aircraft time: 69,788 hours, 25,635 cycles
- Engine: Pwa PW2040
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Worn
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CAPTAIN'S INBD AFT SEAT TRACK LOCK PINHOLES ARE WORN BEYOND MINIMUM LIMITS OF .300 INCHES.  HOLES THAT ARE WORN ARE THE MOST FWD & NR 4 & NR 5 FROM THE REAR.  REPLACED CAPTAIN'S INBD AFT SEAT TRACK ASSEMBLY.
